MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS FETAL SPIRAL ELECTRODE

PHILIPS MEDICAL SYSTEMS FETAL SPIRAL ELECTRODE
Model Number 989803137631
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The tip of the fetal spiral electrode broke off in the patient's scalp requiring additional procedures.The issue was in clinical use at the time the issue discovered.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
The reported problem was confirmed via customer feedback.Based on the information available, philips was unable to replicate the reported problem due to access to the device.The device was not operational after single usage of product.The investigation concluded that no further action is required at this time.The complaint was filed two months after a recall (recall # reference (b)(4)) for the product.The recall was sent to the third party supplier (medline industries) on november 18, 2022.The incident occurred on (b)(6) 2023.The end user should have been notified by the philips vendor to be aware of any issues in regards to the fetal spiral electrode recall.It is the third party supplier¿s obligation to notify and gather all recalled items and dispose or return of the said devices to which they purchased.

Brand Name
FETAL SPIRAL ELECTRODE
Common Device Name
FETAL SPIRAL ELECTRODE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16257811
Report Number1218950-2023-00056
Device Sequence Number17480393
Product Code HGP
UDI-Device Identifier20884838007431
UDI-Public20884838007431
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K030691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989803137631
Device Catalogue Number989803137631
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
CR 2022-CC-HPM-061
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown